Prescription pills are becoming increasingly more deadly. Every day we hear in the news about someone else who has died because of prescription pills. The pills that have become so deadly are Xanax, Oxycodone, Morphine, Roxicodone, Hydrocodone, Lortab, Ambien, Soma, Norco, and other anti-anxiety medication or pain killers. Anti-anxiety medications are considered a Benzodiazepine or Anxiolytic and the pain medication are in the Opiate class of medication.
Pain medications are useful when someone has acute pain. This is right after surgery, or after an accident, broken limbs, cancer, and other severe injuries. Pain medications were not really meant to be a long term solution for pain. These opiate pills and anti-anxiety medications have become an epidemic of physical dependence, suicide attempts and overdose. There has been a spike in the number of people entering treatment centers to detox off of these medications. Many are cocktailing (mixing) with alcohol, and other medications, which increases; cloudy thinking, extreme muscle aches and fatigue and when a person runs out, the symptoms of withdrawal are; cold sweats, lack of sleep, eating disturbances, muscle and joint pain, paranoid thoughts, extreme irritability and agitation, nausea, black outs, extreme anxiety, itchy skin, and possibility of seizures. This is what these prescription pills are doing.
When someone is taking these types of medications becoming physically dependent is inevitable when they are used for long-term pain management. The reason for this is because of how the brain processes these pills and the way the body reacts to this process. Opiates are considered a synthetic type of heroin which in the brain this is processed as pleasure. This is a certain receptor that connects to the opiate and produces this type of pleasure. This pleasure is automatically sought after by the brain and the body. When the brain is deprived of this pleasure it then sends the message to the body of the need for this pleasure and this is how the physical dependence starts. When the body is told it needs more pleasure (opiate) it begins to feel fatigue, nauseous, sweaty, shaky, headaches, depression, extreme anxiousness, and diarrhea. These are just a few of the symptoms the body will send out.
If you beloved this post and you would like to acquire additional details about Valium for sale online kindly go to our web site.
So when the next pill is taken it will relieve these symptoms again for a short time but eventually this one pill is not enough because it isn’t the same as the first time it was taken so now the body responds by increasing the symptoms and so the person will take two pills to relieve these symptoms. This cycle goes on and on until the person is taking ten or more pills a day and then going to the Dr to let them know this isn’t working anymore so the Dr gives more pills and maybe a different type of opiate medication, increases the dosage or adding an anti-anxiety medication like Xanax.
This continues until the person is taking Oxycodone and Xanax to decrease the anxiousness, they are taking Soma because they can’t sleep. As soon as they get up they take Oxycodone (or the opiate they are on) because they wake up feeling sick and agitated. They feel shaky and their nose is dripping and eyes are tearing and once they take that pill they can then begin to function again. This still isn’t enough so they go back to the Dr again and they prescribe something else for pain and depression and now the brain is screaming that this just isn’t enough so they start taking more than prescribed and instead of six or eight in the day they are taking ten or twenty. Their body is so dependent on these pills that this is now the only thing that gets them going. All of their thoughts are about not feeling these physical symptoms so they begin to take them closer together so they don’t have to feel withdrawals like; nauseous, agitated, shaky, foggy headed, fatigued, clammy, stuffy or runny nose, loss of memory and concentration, depression and anxiousness, and feelings of something crawling under their skin.